MathSciNet Relay Station
MathSciNet bibliographic data
MR1113084 11F70 (22E50 22E55)
Jacquet, Hervé Représentations distinguées pour le groupe orthogonal. (French) [Distinguished representations for the orthogonal group] C. R. Acad. Sci. Paris Sér. I Math. 312 (1991), no. 13, 957–961.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement